MathSciNet Relay Station
MathSciNet bibliographic data
MR318422 (47 #6969) 26A72
Fridman, B. L. Nowhere denseness of the space of linear superpositions of functions of several variables. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 36 (1972), 814–846.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement